# SDR 20000621SH011

- Difficulty date: October 6, 1999
- Submitted: June 21, 2000
- Operation: General aviation
- Make and model: Cessna 310
- Engine: Cont O470B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1E1104
- Part serial: 022
- Condition: Leaking
- Location: Core
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER RUPTURED AT POINT OF PREVIOUS EPOXY REPAIR CAUSING SEVERE LEAK.  EPOXY FAILURE IS COMMON AND SHOULD BE ELIMINATED FROM BEING USED IN OIL COOLERS.  (X)
